Alert archive / Florida / Red Flag Warnings in 2008

Red Flag Warning 76, NWS Jacksonville, FL

October 27, 20087 counties in Florida

NWS Jacksonville, FL issued this red flag warning at Oct 27, 2008, 2:14 PM EDT for 7 counties in Florida. It took effect at Oct 28, 2008, 11:00 AM EDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 27, 2008, 2:14 PM EDT (18:14 UTC)
In effect from
Oct 28, 2008, 11:00 AM EDT
Expired
Oct 28, 2008, 7:00 PM EDT
In force
8 hr
Issued by
NWS Jacksonville, FL

Counties Baker County, FL, Bradford County, FL, Flagler County, FL, Gilchrist County, FL, Nassau County, FL, Suwannee County, FL, Union County, FL

The radar

The Jacksonville radar (KJAX), 71 km from the middle of the area, began a volume at 18:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 6.2 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2008-10-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2008-10-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -43 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1409 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
-43 m²/s²
0-3 km storm-relative helicity
12 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS82 KJAX 271814
RFWJAX

RED FLAG WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
214 PM EDT MON OCT 27 2008

GAZ132>135-271915-
/O.CAN.KJAX.FW.W.0075.081027T2000Z-081027T2300Z/
/O.CAN.KJAX.FW.A.0078.081028T1800Z-081028T2100Z/
COFFEE-JEFF DAVIS-BACON-APPLING-
214 PM EDT MON OCT 27 2008

...RED FLAG WARNING IS CANCELLED...
...FIRE WEATHER WATCH IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS CANCELLED THE
RED FLAG WARNING. THE FIRE WEATHER WATCH HAS BEEN CANCELLED. 

THE RELATIVE HUMIDITY IS ANTICIPATED TO REMAIN ABOVE CRITICAL
LEVELS. ALTHOUGH RELATIVE HUMIDITIES WILL FALL TO 25 TO 30 PERCENT
ON TUESDAY...SUSTAINED WINDS ARE EXPECTED TO REMAIN BELOW 20 MPH.

$$

GAZ136-149>152-162>164-271915-
/O.CAN.KJAX.FW.A.0078.081028T1800Z-081028T2100Z/
WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-ECHOLS-CLINCH-CHARLTON-
214 PM EDT MON OCT 27 2008

...FIRE WEATHER WATCH IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS CANCELLED THE
FIRE WEATHER WATCH. 

ALTHOUGH RELATIVE HUMIDITIES WILL FALL TO 25 TO 30 PERCENT ON
TUESDAY...SUSTAINED WINDS ARE EXPECTED TO REMAIN BELOW 20 MPH.

$$

FLZ020>025-030>033-035>038-040-280700-
/O.UPG.KJAX.FW.A.0078.081028T1500Z-081028T2300Z/
/O.NEW.KJAX.FW.W.0076.081028T1500Z-081028T2300Z/
/O.CON.KJAX.FW.W.0075.081027T2000Z-081027T2300Z/
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-
214 PM EDT MON OCT 27 2008

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS
EVENING...
...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM EDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 7 PM EDT TUESDAY.
THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING
REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING. 

A SECONDARY FRONT WILL BRING IN A REINFORCING SHOT OF COOLER AND
DRIER AIR TODAY. RH VALUES ARE FORECAST TO BOTTOM OUT BETWEEN 30
AND 35 PERCENT. THESE VALUES COUPLED WITH SUSTAINED NORTHWEST
WINDS AROUND 15 MPH WITH GUSTS TO NEAR 25 MPH HAVE PROMPTED THE
ISSUANCE OF RED FLAG WARNING THIS AFTERNOON. 

TUESDAY...EVEN DRIER AIR WILL FILTER INTO THE AREA. RELATIVE
HUMIDITIES WILL LIKELY BOTTOM OUT BETWEEN 25 AND 30 PERCENT.
ADDITIONALLY... NORTHWEST WINDS WILL LIKELY INCREASE TO AROUND 15
MPH WITH GUSTS TO NEAR 25 MPH. THE LOW RH VALUES AND GUSTY WINDS
HAVE PROMPTED THE ISSUANCE OF RED FLAG WARNING FOR TUESDAY.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS AND LOW RELATIVE HUMIDITY WILL CREATE EXPLOSIVE FIRE
GROWTH POTENTIAL. 

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING AND FIRE WEATHER WATCH.

$$

MKT
4 follow-up statements
000 
WWUS82 KJAX 272346
RFWJAX

RED FLAG WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
746 PM EDT MON OCT 27 2008

FLZ020>025-030>033-035>038-040-282300-
/O.CON.KJAX.FW.W.0076.081028T1500Z-081028T2300Z/
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-
746 PM EDT MON OCT 27 2008

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 7 PM EDT
TUESDAY FOR LOW HUMIDITIES AND STRONG WINDS...

A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 7 PM EDT
TUESDAY. 

DRY AIR WILL FILTER OVER THE AREA TUESDAY. RELATIVE HUMIDITIES WILL
LIKELY BOTTOM OUT BETWEEN 25 AND 30 PERCENT. ADDITIONALLY...NORTHWEST
WINDS WILL LIKELY INCREASE TO AROUND 15 MPH WITH GUSTS TO NEAR 25
MPH. THE LOW RH VALUES AND GUSTY WINDS HAVE PROMPTED THE ISSUANCE
OF RED FLAG WARNING FOR TUESDAY.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS AND LOW RELATIVE HUMIDITY WILL CREATE EXPLOSIVE FIRE
GROWTH POTENTIAL.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING AND FIRE WEATHER WATCH.

$$

ABE
000 
WWUS82 KJAX 280841
RFWJAX

RED FLAG WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
441 AM EDT TUE OCT 28 2008

FLZ020>025-030>033-035>038-040-282300-
/O.NEW.KJAX.FW.A.0079.081029T1500Z-081029T2300Z/
/O.CON.KJAX.FW.W.0076.081028T1500Z-081028T2300Z/
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-
441 AM EDT TUE OCT 28 2008

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
7 PM EDT THIS EVENING DUE TO LOW RH VALUES AND GUSTY WINDS...
...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH
WEDNESDAY EVENING DUE TO LOW RH VALUES...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT FROM WEDNESDAY MORNING THROUGH
WEDNESDAY EVENING. A RED FLAG WARNING REMAINS IN EFFECT FROM
11 AM THIS MORNING TO 7 PM EDT THIS EVENING. 

MUCH DRIER WILL FILTER OVER THE AREA TODAY. RELATIVE HUMIDITIES WILL
LIKELY BOTTOM OUT BETWEEN 25 AND 30 PERCENT. ADDITIONALLY...
NORTHWEST WINDS WILL LIKELY INCREASE TO AROUND 15 MPH WITH GUSTS
TO NEAR 25 MPH. THE LOW RH VALUES AND GUSTY WINDS HAVE PROMPTED
THE ISSUANCE OF RED FLAG WARNING FOR TODAY.

VERY DRY CONDITIONS WILL LINGER INTO WEDNESDAY WITH LONG DURATIONS
OF CRITICALLY LOW RH VALUES EXPECTED. WEAKER WINDS ARE FORECAST.  

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS AND LOW RELATIVE HUMIDITY WILL CREATE EXPLOSIVE FIRE
GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING AND FIRE WEATHER WATCH.

$$

ECZ
000 
WWUS82 KJAX 281830
RFWJAX

RED FLAG WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
230 PM EDT TUE OCT 28 2008

FLZ020>025-030>033-035>038-040-290630-
/O.UPG.KJAX.FW.A.0079.081029T1500Z-081029T2300Z/
/O.NEW.KJAX.FW.W.0077.081029T1500Z-081029T2300Z/
/O.CON.KJAX.FW.W.0076.000000T0000Z-081028T2300Z/
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-
230 PM EDT TUE OCT 28 2008

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS
EVENING FOR NORTHEAST FLORIDA DUE TO LOW RELATIVE HUMIDITY AND
GUSTY WINDS...
...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM EDT WEDNESDAY FOR
NORTHEAST FLORIDA DUE TO LOW RELATIVE HUMIDITY...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 7 PM EDT
WEDNESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED
FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING. 

NORTHWEST WINDS WILL TO AROUND 15 MPH WITH GUSTS TO NEAR 25 MPH
HAVE COMBINED WITH LOW RH VALUES TO PRODUCE DANGEROUS FIRE WEATHER
CONDITIONS.

VERY DRY CONDITIONS WILL LINGER INTO WEDNESDAY WITH LONG
DURATIONS OF CRITICALLY LOW RH VALUES EXPECTED. WEAKER WINDS ARE
FORECAST.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS AND LOW RELATIVE HUMIDITY WILL CREATE EXPLOSIVE FIRE
GROWTH POTENTIAL.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING AND FIRE WEATHER WATCH.


$$

MKT
000 
WWUS82 KJAX 282311
RFWJAX

RED FLAG WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
711 PM EDT TUE OCT 28 2008

FLZ020>025-030>033-035>038-040-291000-
/O.EXP.KJAX.FW.W.0076.000000T0000Z-081028T2300Z/
/O.CON.KJAX.FW.W.0077.081029T1500Z-081029T2300Z/
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-
711 PM EDT TUE OCT 28 2008

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 7 PM EDT
WEDNESDAY FOR LOW HUMIDITIES...
...RED FLAG WARNING HAS EXPIRED FOR TODAY...

THE RED FLAG WARNING IS NO LONGER IN EFFECT TODAY. A RED FLAG WARNING
REMAINS IN EFFECT FROM 11 AM TO 7 PM EDT WEDNESDAY. 

VERY DRY CONDITIONS WILL LINGER INTO WEDNESDAY WITH LONG
DURATIONS OF CRITICALLY LOW RH VALUES EXPECTED. WEAKER WINDS ARE
FORECAST.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS AND LOW RELATIVE HUMIDITY WILL CREATE EXPLOSIVE FIRE
GROWTH POTENTIAL.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING AND FIRE WEATHER WATCH.


$$

ENYEDI

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this red flag warning went out at Oct 27, 9:57 AM EDT, 4 hours 17 minutes earlier.

Area forecast discussion, Oct 27, 9:57 AM EDT, 4 hours 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
957 AM EDT MON OCT 27 2008

.UPDATE...DRY AND STABLE CONDITIONS ARE PROVIDING SUNNY SKIES
THIS MORN WITH NWLY LOW LEVEL WINDS. A SWATH OF CLOUDS OVER
CENTRAL GA MARKS A COLD FRONT THATS PUSHING SEWD AND WILL ROLL
THROUGH THE LOCAL AREA TODAY...BETWEEN 1-3 PM ACROSS JAX METRO
AREA...AND INTO CTRL FL THIS EVENING. NWLY WINDS BEHIND THE FRONT
ARE ALREADY GUSTING TO 20-25 MPH AND THESE BREEZY CONDITIONS WILL
OCCUR LOCALLY ALLOWING RESIDENTS TO KNOW WHEN THE FRONT PASSES AS
NO RAIN IS EXPECTED AND ONLY A FEW CLOUDS. COLDEST TEMPS OF THE
SEASON WILL OCCUR NEXT COUPLE NIGHTS AS CANADIAN COLD AIR POURS
INTO THE REGION. EXPECT WINDS NW 5-10 MPH TONIGHT TO HELP KEEP
TEMPS JUST ABOVE RECORDS.

&&

.AVIATION...VFR CONDITIONS. THIS AFTN...WINDS WILL SHIFT TO NW
INCREASING TO NEAR 15 KT WITH GUSTS TO 20 KT.

&&

.MARINE...A REINFORCING COLD FRONT WILL MOVE ACROSS THE AREA THIS
AFTERNOON...WITH SMALL CRAFT ADVISORY CONDITIONS EXPECTED THROUGH
TUESDAY. ADDITIONALLY...A GALE WATCH HAS BEEN POSTED FOR OUR
OFFSHORE LEGS TONIGHT DUE TO FREQUENT GUSTS TO GALE FORCE. STRONG
POST-FRONTAL HIGH PRESSURE WILL MOVE SLOWLY EAST ACROSS THE GULF
COAST REGION.

&&

.FIRE WEATHER...RED FLAG IS IN EFFECT TODAY DUE TO INCREASING
WINDS COINCIDING WITH FALLING RELATIVE HUMIDITY.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  66  36  59  33 /   0   0   0   0
SSI  70  42  60  40 /   0   0   0   0
JAX  71  39  60  36 /   0   0   0   0
SGJ  75  44  61  42 /   0   0   0   0
GNV  73  38  61  35 /   0   0   0   0
OCF  75  39  62  35 /   0   0   0   0

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...RED FLAG WARNING FROM 4 PM THIS AFTERNOON TO 7 PM EDT THIS
     EVENING FOR ALACHUA-BAKER-BRADFORD-CLAY-COLUMBIA-DUVAL-
     FLAGLER-GILCHRIST-HAMILTON-MARION-NASSAU-PUTNAM-ST JOHNS-
     SUWANNEE-UNION.

     FIRE WEATHER WATCH FROM TUESDAY MORNING THROUGH TUESDAY EVENING
     FOR ALACHUA-BAKER-BRADFORD-CLAY-COLUMBIA-DUVAL-FLAGLER-
     GILCHRIST-HAMILTON-MARION-NASSAU-PUTNAM-ST JOHNS-SUWANNEE-
     UNION.

GA...FIRE WEATHER WATCH TUESDAY AFTERNOON FOR APPLING-ATKINSON-BACON-
     BRANTLEY-CHARLTON-CLINCH-COFFEE-ECHOLS-JEFF DAVIS-PIERCE-
     WARE-WAYNE.

     RED FLAG WARNING FROM 4 PM THIS AFTERNOON TO 7 PM EDT THIS
     EVENING FOR APPLING-BACON-COFFEE-JEFF DAVIS.

AM...GALE WATCH FROM 8 PM EDT THIS EVENING THROUGH TUESDAY MORNING
     FOR ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM
     OFFSHORE-FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM
     OFFSHORE-ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM
     OFFSHORE.

     SMALL CRAFT ADVISORY FROM 3 PM THIS AFTERNOON TO 8 PM EDT THIS
     EVENING FOR ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM
     TO 60 NM OFFSHORE-FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM
     TO 60 NM OFFSHORE-ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO
     60 NM OFFSHORE.

     SMALL CRAFT ADVISORY FROM 3 PM THIS AFTERNOON TO 10 AM EDT
     TUESDAY FOR ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20
     NM-FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-ST
     AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM.

&&

MKT/PK
Hazardous weather outlook, Oct 27, 4:21 AM EDT, 9 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
421 AM EDT MON OCT 27 2008

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-280830-
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-
JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-
INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-
COASTAL CAMDEN-
421 AM EDT MON OCT 27 2008

THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

...MODERATE RISK OF RIP CURRENTS AT NORTHEAST FLORIDA BEACHES TODAY...

LINGERING EASTERLY SWELLS WILL CONTINUE TO ENHANCE THE RISK OF
RIP CURRENTS ALONG THE NORTHEAST FLORIDA COASTAL AREAS. REFER TO
THE SURF ZONE FORECAST FOR MORE DETAILS.

DRY AIR AND BREEZY CONDITIONS WILL ENHANCE THE FIRE DANGER BEHIND
A COLD FRONT THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

VERY DRY AIR OVER THE REGION WILL CONTINUE TO ENHANCE THE FIRE
DANGER EACH AFTERNOON FROM TUESDAY THROUGH THURSDAY.

NEAR RECORD LOW TEMPERATURES FALLING INTO THE 30S EACH MORNING
FROM TUESDAY THROUGH THURSDAY WILL ALLOW FOR PATCHY FROST
FORMATION...MAINLY OVER INLAND AREAS. SOME POCKETS OF SUB-FREEZING
TEMPERATURES WILL BE POSSIBLE EARLY WEDNESDAY MORNING BUT A
WIDESPREAD FREEZE IS NOT EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

JDS

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 27, 3:34 AM EDTGale WatchJAX11 hr
Oct 27, 5:04 AM EDTRed Flag WarningJAXBaker, Bradford, Flagler, Gilchrist, Nassau, Suwannee and 1 more14 hr
Oct 27, 3:04 PM EDTFreeze WatchJAXGilchrist, Suwannee24 hr

Nearby

Red Flag Warnings in Florida, 2008Every red flag warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.